My 9yr old daughter was in the hospital due to sevee abdominal pain and vommitting. They thought it was appendicitis but her lymph nodes were swollen from a viral infection. She was given zofran, they said will reduce vomiting. It made her feel more nauseated. She broke out in hive complainedof headaches and dizzinesthast same night and for 2days straight after taking zofran. She's a very healthy girl but I'm concerned that since it seems she was probably having all the side effects and then some, can this hurt her in long run.
Have you spoken with her doctor/pediatrician yet regarding her symptoms after taking the Zofran?
Was she given the medicine while in the hospital? Are they aware of her symptoms since taking it?
Your best bet may be reaching her primary doctor and discussing what happened and ask about any potential future issues. Of course, if she is still suffering, there are other things the doc may want to try to soothe her current symptoms. I hope your little one feels better soon!
- Zofran Information for Consumers
- Zofran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zofran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Posted 18 Apr 2014 • 2 answers
Posted 25 Jan 2016 • 3 answers
Posted 20 Feb 2016 • 0 answers
Posted 1 Feb 2017 • 0 answers
Posted 9 Feb 2017 • 0 answers